# SDR DALA2018011900318

- Difficulty date: January 19, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 97,543 hours, 14,369 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL 340, AN  ALTITUDE DISAGREE EICAS ILLUMINATED INTERMITTENTLY. CAPTAIN'S ALTIMETER READING 34,000 FT, FIRST OFFICER'S ALTIMETER READING 34,220 FT. ATC MSP NOTIFIED  UNABLE TO RSVM. PERFORMED LOW LEVEL AND HIGH LEVEL LEAK CHECKS ON PITOT AND STATIC. REPLACED LEFT ADC.
